# SDR SWIA972297

- Difficulty date: January 27, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 11,093 hours, 15,977 cycles
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHEN SELECTING FLAPS UP AFTER TAKEOFF HAD A CONTROL FAULT FOR THE OUTBOARD FLAPS.  FOLLOWED QRH PROCEDURE BUT WOULD NOT RESET.  RETURNED TO SFO.  REPLACED FLAPS CONTROL UNIT.  FLAP SYSTEM OPS CHECKS OK.  P/N ON:  347-200-1001, S/N ON:  0034.
